# SDR USAA2011121900017

- Difficulty date: December 7, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK T-CAP CHORD BETWEEN BS 328 TO BS 330 & BETWEEN RBL 15 TO RBL 58.  REPAIRED SEAT TRACK BETWEEN BS 328 TO BS 330 & BETWEEN RBL 15 TO RBL 58 IAW B737 SRM 53-00-52-2R.
